# SDR SWAA2022020253254

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 400+14 RBL 24.  REMOVED CORROSION.  FOUND TO BE OUT LIMITS IAW SRM 53-0053-1A-2.   INSTALL NEW FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 396 TO BS 420 RBL 24 WL 156] APPLY ENAMEL AND CIC TO NEW FLOOR TO SIDEWALL SECTION FROM BS 396-420 RBL 24 WL 156.
